Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 101, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 20, 2010, 8:04 PM CDT for Blount County, Etowah County, St. Clair County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2010, 8:04 PM CDT (01:04 UTC)
- Expired
- May 20, 2010, 8:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Etowah County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 95 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:44 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 755 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
319
WUUS54 KBMX 210104
SVRBMX
ALC009-055-115-210145-
/O.NEW.KBMX.SV.W.0101.100521T0104Z-100521T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 PM CDT THU MAY 20 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BLOUNT COUNTY IN CENTRAL ALABAMA...
NORTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF SPRINGVILLE...
SOUTHWESTERN ETOWAH COUNTY IN NORTHEAST ALABAMA...
THIS INCLUDES THE CITY OF RAINBOW CITY...
* UNTIL 845 PM CDT
* AT 802 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SPRINGVILLE TO 6 MILES NORTHEAST OF SPRINGVILLE TO ASHVILLE
..AND MOVING NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ASHVILLE BY 810 PM CDT...
STEELE BY 825 PM CDT...
RAINBOW CITY BY 840 PM CDT...
ATTALLA AND ALTOONA BY 845 PM CDT...
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 166 THROUGH 183
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3406 8613 3393 8597 3369 8620 3379 8640
3376 8654 3406 8641
TIME...MOT...LOC 0104Z 220DEG 25KT 3379 8651 3383 8637
3377 8623
$$
141 follow-up statement
963
WWUS54 KBMX 210133
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT THU MAY 20 2010
ALC009-210143-
/O.CAN.KBMX.SV.W.0101.000000T0000Z-100521T0145Z/
BLOUNT AL-
833 PM CDT THU MAY 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLOUNT COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR ALABAMA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3393 8597 3389 8601 3385 8606 3378 8611
3388 8630 3388 8635 3392 8634 3392 8636
3405 8627 3406 8613
TIME...MOT...LOC 0133Z 220DEG 25KT 3394 8635 3398 8621
3392 8607
$$
ALC055-115-210145-
/O.CON.KBMX.SV.W.0101.000000T0000Z-100521T0145Z/
ST. CLAIR AL-ETOWAH AL-
833 PM CDT THU MAY 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN ETOWAH AND NORTHEASTERN ST. CLAIR COUNTIES...
AT 830 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
HORSE PENS FORTY TO GALLANT TO WILLIAMS...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF ONEONTA TO 11 MILES WEST OF RAINBOW CITY TO
RAINBOW CITY...MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RAMSEY...RAINBOW CITY...GALLANT AND GADSDEN MUNICIPAL AIRPORT BY
840 PM CDT...
HOWELTON AND ATTALLA BY 845 PM CDT...
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 174 THROUGH 182
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3393 8597 3389 8601 3385 8606 3378 8611
3388 8630 3388 8635 3392 8634 3392 8636
3405 8627 3406 8613
TIME...MOT...LOC 0133Z 220DEG 25KT 3394 8635 3398 8621
3392 8607
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:48 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 20, 6:48 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 648 PM CDT THU MAY 20 2010 .UPDATE...FOR AVIATION DISCUSSION. && .DISCUSSION... THIS AFTERNOON A NORTHWARD MOVING WARM FRONT WAS LOCATED BETWEEN FAYETTE AND MONTGOMERY. THE AIRMASS WILL CONTINUE TO BECOME MORE UNSTABLE AS THE AFTERNOON PROGRESSES WITH SBCAPES PUSHING INTO THE 1000 TO 2000 J/KG RANGE. THE CUMULUS FIELD CONTINUES TO DEVELOP IN THE WARM SECTOR SOUTH OF THE WARM FRONT OVER CENTRAL AND SOUTHEASTERN ALABAMA. MEANWHILE A DYNAMIC SYSTEM IS APPROACHING FROM THE WEST WITH A SURFACE LOW AND UPPER-LEVEL JET STRUCTURE. BANDS OF ONGOING CONVECTION ARE PUSHING INTO WESTERN ALABAMA THIS AFTERNOON. LOOK FOR THE WARM FRONT TO CONTINUE TO LIFT NORTHWARD. THE NEXT 12 TO 24 HOURS WILL BE QUITE ACTIVE AS WE WILL SEE SEVERAL MCS DEVELOP AND SLIDE THROUGH THE AREA. TRYING TO PINPOINT THE TIMING IN REGARDS TO THE HWO IS VERY TROUBLESOME. AS MENTIONED OVER THE PAST SEVERAL DAYS EVERYTHING DEPENDS ON THE DEVELOPMENT IN THE WEST IN THE MORE MOIST AIRMASS. THIS INITIAL LINE WILL CONTINUE TO MOVE NORTHEAST...AS CORFIDI VECTORS CONTINUE TO INDICATE THIS FLOW OVER THE NEXT 12 HOURS. BY FRIDAY MORNING THE FLOW BECOMES MORE EASTERLY AND EVENTUALLY SOUTHEASTERLY. THIS WILL HELP TO KICK MUCH OF THE PRECIP OUT BY FRIDAY AFTERNOON/EVENING. BEHIND THIS SYSTEM A STRONG RIDGE WILL BUILD INTO THE PLAINS AND MISSISSIPPI RIVER VALLEY. MODELS CONTINUE TO AMPLIFY THIS RIDGE ALL THE WAY THROUGH THE GREAT LAKES. THIS IS DUE TO THE DEEPENING OF THE TROUGH ALONG THE WEST COAST. THIS SCENARIO TYPICALLY ALLOWS FOR AN EASTERLY FLOW AND SLIGHTLY COOLER TEMPERATURES TO WORK IN UNDERNEATH THE RIDGE. MODELS ARE ALSO HINTING AT AN EASTERLY WAVE WORKING INTO THE SOUTHEAST BY THE END OF THE PERIOD...SETTING UP A REX-BLOCK IN THE EASTERN CONUS FOR MUCH OF NEXT WEEK. ENSEMBLES ARE FAIRLY CONSISTENT WITH THIS PATTERN. THIS WOULD KEEP RAIN CHANCES IN FOR A GOOD PORTION OF THE TIME. CONFIDENCE IS GROWING ON THE EVOLUTION OF THE PATTERN. SOME DIFFERENCES ON THE PLACEMENT OF THE UPPER LOW IN THE SOUTHEAST...SO WILL STICK WITH MINIMAL RAIN CHANCES AT THE TIME. && .AVIATION...00Z TAF DISCUSSION. STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MARCH EASTWARD INTO CENTRAL AL. AIR MASS HAS STABILIZED CONSIDERABLY BEHIND THIS MCS...BACK OVER NORTH MS...AND NOW PLAN TO ONLY INCLUDE TSRA FOR THIS WAVE OF PRECIPITATION. COULD SEE SOME MVFR CIGS AND VSBYS BETWEEN 09Z AND 15Z DUE TO WET SOIL AND WARM...MOIST AIR MASS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA IS BEING MONITORED FOR ACCURACY. 03 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 66 82 66 90 65 / 70 60 30 20 10 ANNISTON 65 83 65 90 64 / 60 60 30 20 10 BIRMINGHAM 65 83 66 90 65 / 70 60 20 20 10 TUSCALOOSA 67 87 66 93 65 / 70 40 20 10 10 CALERA 66 85 66 91 66 / 60 50 20 20 10 AUBURN 65 85 64 89 64 / 40 50 30 20 10 MONTGOMERY 68 88 68 92 68 / 30 30 20 20 10 TROY 66 88 66 92 66 / 30 30 20 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 16/03
Hazardous weather outlook, May 20, 1:15 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 115 PM CDT THU MAY 20 2010 ALZ011>015-017>050-211745- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 115 PM CDT THU MAY 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WEATHER SYSTEM WILL MOVE IN FROM THE WEST THIS AFTERNOON THROUGH THE OVERNIGHT PERIOD. THIS SYSTEM WILL PROVIDE THE OPPORTUNITY FOR SOME STRONG TO SEVERE STORMS TO CENTRAL ALABAMA IN SEVERAL WAVES. THE INITIAL THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL BE ACROSS WESTERN ALABAMA THIS AFTERNOON...AS SEVERAL BANDS OF SHOWERS AND THUNDERSTORMS WILL SLIDE THROUGH THE AREA. THE MAIN AREA OF CONCERN FOR SEVERE THUNDERSTORMS WILL BE WEST OF A CARROLLTON TO JASPER LINE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. AS THE AFTERNOON PROGRESSES ACTIVITY WILL CONTINUE TO PROGRESS EAST. STRONG STORMS WILL BE POSSIBLE ALONG AND TO THE NORTH OF THE INTERSTATE 20 CORRIDOR...MAINLY BETWEEN 4 PM AND MIDNIGHT. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY WINDS AND SMALL HAIL. A SECOND WAVE OF THUNDERSTORMS MAY DEVELOP IN THE SOUTHEAST BY 5 PM AND PROVIDE A CHANCE FOR STRONG STORMS SOUTH OF THE INTERSTATE 20 CORRIDOR. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY WINDS AND SMALL HAIL. A THIRD WAVE OF THUNDERSTORMS MAY DEVELOP AND SLIDE THROUGH THE AREA OVERNIGHT. DEPENDING ON THE ACTIVITY DURING THE AFTERNOON...A FEW STRONG STORMS MAY BE POSSIBLE FROM MIDNIGHT THROUGH 7 AM. CONFIDENCE IS LOW ON THIS THIRD WAVE AND MAY NEED TO BE REVISED AS THE NIGHT PROGRESSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG STORMS MAY LINGER INTO FRIDAY AS THE SYSTEM TRIES TO CLEAR THE AREA. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS AND SMALL HAIL ALONG AND NORTH OF INTERSTATE 20. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED ACROSS WESTERN ALABAMA THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, May 20, 7:16 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
716 PM CDT THU MAY 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND GST 2 W ALABASTER 33.25N 86.85W
05/20/2010 M61 MPH SHELBY AL AMATEUR RADIO
WIND GUST REPORTED AT FOX VALLEY AT THE INTERSECTION OF
COUNTY HIGHWAY 17 AND 1ST AVENUE.
&&
GGOGGINSLocal storm report, May 20, 7:21 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 PM CDT THU MAY 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLOOD 3 W BIRMINGHAM 33.53N 86.85W
05/20/2010 JEFFERSON AL AMATEUR RADIO
6-8 INCHES OF WATER OVER THE ROADWAY ON ARKADELPHIA ROAD
BEFORE THE RAILROAD BRIDGE.
&&
GGOGGINSLocal storm report, May 20, 7:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT THU MAY 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST BIRMINGHAM AIRPORT 33.56N 86.75W
05/20/2010 M55 MPH JEFFERSON AL ASOS
55 MPH WIND GUST REPORTED AT THE BIRMINGHAM INTERNATIONAL
AIRPORT.
&&
GGOGGINSLocal storm report, May 20, 7:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
731 PM CDT THU MAY 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND GST BIRMINGHAM 33.53N 86.80W
05/20/2010 M62 MPH JEFFERSON AL ASOS
PEAK WIND GUST FROM THE BIRMINGHAM INTERNATIONAL AIRPORT.
&&
GGOGGINSLocal storm report, May 20, 7:43 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
743 PM CDT THU MAY 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN BIRMINGHAM 33.53N 86.80W
05/20/2010 E0.00 INCH JEFFERSON AL AMATEUR RADIO
EMERGENCY WATER RESCUE 9TH AVE N AND 22ND ST N. KD4KZT
0730 PM LIGHTNING BIRMINGHAM 33.53N 86.80W
05/20/2010 JEFFERSON AL AMATEUR RADIO
INDIVIDUAL STRUCK BY LIGHTNING AT RENTA-CENTER
GREENSPINGS IN HOMEWOOD. KD4KZT
&&
MBAERLocal storm report, May 20, 7:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CDT THU MAY 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN BIRMINGHAM 33.53N 86.80W
05/20/2010 E0.00 INCH JEFFERSON AL AMATEUR RADIO
EMERGENCY WATER RESCUE CARRAWAY BLVD AND 26TH ST NEAR
NORWOOD. KD4KZT
&&
MBAERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 40 min |
| May 20, 7:13 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 32 min |
| May 20, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 41 min |
| May 20, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 47 min |
| May 20, 8:09 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Lee, Macon, Tallapoosa | 36 min |
| May 20, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 31 min |
| May 20, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 33 min |
| May 21, 5:38 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 3 hr |
| May 21, 5:39 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 51 min |
| May 21, 6:20 AM CDT | Flash Flood Warning | BMX | Lamar, Marion | 3 hr |
| May 21, 6:32 AM CDT | Flash Flood Warning | BMX | Winston | 3 hr |
| May 21, 7:03 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| May 21, 7:47 AM CDT | Severe Thunderstorm Warning | BMX | Walker | 43 min |
| May 21, 8:29 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Tuscaloosa, Walker | 46 min |
| May 21, 8:40 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Tuscaloosa, Walker, Winston | 5 hr |
| May 21, 9:07 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Shelby | 53 min |
| May 21, 9:49 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 4 hr |
| May 21, 1:18 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 27 min |
| May 21, 1:34 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 56 min |
| May 21, 1:43 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
| May 21, 2:01 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 59 min |
| May 21, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 54 min |
| May 21, 2:35 PM CDT | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 55 min |
| May 21, 2:53 PM CDT | Tornado Warning | BMX | Marengo | 30 min |
| May 21, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 27 min |
| May 21, 3:29 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 46 min |
| May 21, 4:32 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 43 min |
| May 21, 5:12 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.